# SDR DALA2024071907284

- Difficulty date: July 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452636) AFT CABIN FLOOR SUPPORT HAS CORROSION AT STA 947 + 2 LBL 24W L208. REMOVED AND REPLACED AFT CABIN FLOOR SUPPORT STA 947+2 LBLV24W L208 P/N 147A566OU3 P.O #984884 IAW B-737 SRM 51-40-02-OG AND DWG 147A5650.
